Cartan Null Curves in Minkowski 3-Space


Ovalıoğlu E., İyigün E.

Pioneer Journal of Mathematics and Mathematical Sciences, vol.23, no.2, pp.69-78, 2018 (Refereed Journals of Other Institutions) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1111/j.1365-277x
  • Title of Journal : Pioneer Journal of Mathematics and Mathematical Sciences
  • Page Numbers: pp.69-78
  • Keywords: Bishop frame, Frenet frame, Cartan frame, Pseudo null curve, Null Cartan curve, HELICES